Over the years, i have battled anxiety and depression. Around 5years ago if not more, id be getting many headaches, aches etc due to contant worrying.
I came accross Panadol. I would take them just to relieve headaches and pains. But started to get addicted to them, could take up to 6 a day, never overdosing on them and i would never take more then 8 in a 24 hour period.
I dont take them as much as i used to, maybe 2 a day, very rarely 4 in one day. I take them for no reason at times, but i feel like if i take them i will be ok? I know it sounds stupid. I have tried to come off them, i did for about two weeks, and my anxiety got worse and i startedtaking them again. I am on medication for depression and anxiety .
I have been to the doctor a few times about my addiction, but cant help cause they arent co-codamol. But also was worried about my liver, they said cause ive never overdosed and dont take that many my liver would be ok. And not to worry? I have been doing this 5-6years, and am worried about my liver. I have a yeloowish glow to my skin just above my eye, not in the whites, but just under my eyebrow.
I want to get better. I freak out so much if it looks more yellow. If i stop now, would my liver be ok? Just wish somone would listen to me and try and help me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.